|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|4638109||1631997||2016||9 صفحه PDF||سفارش دهید||دانلود رایگان|
This paper provides the error estimates for generalized moving least squares (GMLS) derivatives approximations of a Sobolev function in LpLp norms and extends them for local weak forms of DMLPG methods. Sometimes they are called diffuse or uncertain derivatives, but precisely they are direct approximants of exact derivatives which possess the optimal rates of convergence. GMLS derivatives approximations are different from the standard derivatives of MLS approximation. While they are much easier to evaluate at considerably lower cost, in this paper the same orders of convergence with comparison to the standard derivatives are obtained for them.
Journal: Journal of Computational and Applied Mathematics - Volume 294, 1 March 2016, Pages 93–101